MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2.1MM SHANNON SIDE CUTTING; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 2.1MM SHANNON SIDE CUTTING; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820101021
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.1 event was reported for this quarter.1 event suggests the bur broke as a result of overload conditions.Additional information: 1 device is labelled for single-use.1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device broke during a lower jaw osteotomy.There was patient involvement.There was no patient impact.

Brand Name
2.1MM SHANNON SIDE CUTTING
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8001790
Report Number0001811755-2018-01782
Device Sequence Number16492662
Product Code HBE
UDI-Device Identifier04546540467737
UDI-Public04546540467737
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number5820101021
Device Lot NumberE2015055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2018
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1